# SDR 2022F00160

- Difficulty date: March 15, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: N243PG
- Make and model: Hawbee 4000
- Aircraft serial: RC65
- Aircraft time: 2,403 hours, 1,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 4013840000012
- Part serial: 10357H2701
- Condition: Cracked
- Location: Zone 100
- Part time: 2,403 hours, 1,187 cycles
- Component: Right Forward W, Ppg
- Component part number: 40138400012
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F, Z
- Precautionary procedure: K

## Discrepancy

PIC REPORTS WHILE IN DESCENT AT APPROXIMATELY 27,000 FT. GETTING RED ECAS MESSAGE FOR RIGHT WINDSCREEN OVERHEAT, FLIGHT CREW TURNS OFF WINDSCREEN HEAT, HAS SIC CHECK RIGHT WINDSCREEN TO SEE IF IT FEELS HOT, SIC STATES WINDSCREENS ARE COLD. PIC TURNS ON RIGHT WINDSCREEN HEAT AT 19000 FT. ECAS MESSAGE FOR RIGHT WINDSCREEN OVERHEAT IMMEDIATELY RETURNED, PIC TURNS OFF WINDSCREEN HEAT AND WITHIN ONE MINUTE RIGHT WINDSCREEN SHATTERS OUTER PANE. FLIGHT CREW REPORTS TO ATC AND REQUESTS EXPEDITED LANDING AT ATL. AIRCRAFT LANDS WITHOUT FURTHER INCIDENT. UPON REPLACEMENT OF RIGHT WINDSCREEN AIR CARRIER MAINTENANCE PERSONNEL REPORT FAILED WINDSCREEN "HUMP SEAL" ALLOWING MOISTURE AND WATER BETWEEN WINDOW PANES NEAR HEATING ELEMENT WIRING WHICH HAS CAUSED A HEATING ELEMENT SHORT AND LIKELY CAUSE OF SHATTERED OUTER PANE.
